# SDR DXTA2016102506323

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 10,524 hours, 8,171 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 99124899
- Part serial: 559
- Condition: Defective
- Location: Brakes
- Part time: 10,524 hours, 8,171 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED COMPLETE FAILURE OF NORMAL BRAKE SYSTEM WITH ILLUMINATION OF MASTER CAUTION AND  ANTI-SKID INOP ANNUNCIATOR.  THERE IS NO EVIDENCE OF FLUID LEAK.  BRAKE ACCUMULATOR IS FULL WITH CORRECT PRESSURE.  ANTI-SKID WIRING HARNESSES SEEM TO BE INTACT.  THERE ARE THREE FALT INDICATIONS IN LEFT NOSE AVIONICS BAY:  RIGHT TRANSDUCER VALVE AND CONTROL UNIT.   T/S FAULTS TO THE ANTI SKID CONTROLLER AND RT  WHEEL SPEED TRANSDUCER REMOVED AND REPLACED ANTI SKID CONTROLLER AND  REMOVED AND REPLACED WHEEL SPEED TRANSDUCER.INSPECTED AND CLEANED EMERGENCY BRAKES SYSTEM CHECKS NORMAL PARTS THAT WERE REPLACED AS FOLLOWS CONTROL UNIT, ANTISKID DIGITAL PART # 9912489-9 S/N# 559 OFF AND SN# ON 506 TRANSDUCER ADAPTER ANTISKID WHEEL PART# 40-955 SN# 7128 OFF AND SN# ON 7464
